On the uniqueness of optimal prices set by monopolistic sellers


Berg, Gerard J. van den



Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Journal of Econometrics
Volume: 141
Issue number: 2
Page range: 482-491
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Berg, Gerard J. van den (2007) On the uniqueness of optimal prices set by monopolistic sellers. Journal of Econometrics Amsterdam [u.a.] 141 2 482-491 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item